So there was no sign of side effects and away I went to Canberra at Easter. The weather was wonderful and I delighted in the sun. Plus the 18 music venues with music 18 hours a day.
There were lots of logistical complications about the trip including needing to do a return flight to Melbourne to have scheduled scan. But after that we had 3 days of relaxation, travelling down the east coast back to Melbourne.
And the side effects decided to get their revenge! I had a red and swollen face (probably from that lovely sunshine) that burnt. A lot. The only relief was to have a wet face washer on my face at all time. And the rash, all over body, just exploded, far worse that I had ever had with tarceva. I had dermalogy recommend every potion known to man. And I was full feet to head rash. Miserable. But scan results were stable so we persevered for another 6 weeks. At this stage I was only on dacotinimib
But by mid year progression was happening again and we added in the crizotinib. And another side effect. This time my scalp turned into a teeming mess of infection. Hair fell out again, 3rd time, and I added a touch of Staph to the mix. This was truly horribly. All over crusted weeping infection. Disgusting!
But slowly we got it all back under control again, and I was well enough to go to Burma for 12 days in September. Dr was a tad worried in case something went wrong, but really, what could go wrong?
Cancer Council NSW would like to acknowledge the traditional custodians of the land on which we live and work.We would also like to pay respect to elders past and present and extend that respect to all other Aboriginal people.